Irritable Bowel Syndrome and Digestive Health Support Forum banner
1 - 6 of 6 Posts

·
Registered
Joined
·
76 Posts
Discussion Starter · #1 ·
Hey everyone I took levaquin for 10 days and I'm having trouble with my bowels that's pretty severe. Has anyone ever had to go on more than one round of antibiotics for this issue?
 

·
Registered
Joined
·
34,955 Posts
Usually it is a good idea to be retested for the SIBO after antibiotic treatment because sometimes you don't get the right one and you may need a different one. They can't always get the right one the first time in all people.Also if your diarrhea is more severe than usual, you may need to have a stool test for C. diff.Regardless, it sounds like you need a follow up appointment ASAP or at least a call into the doctor if you have a follow up scheduled but it isn't soon.
 

·
Registered
Joined
·
76 Posts
Discussion Starter · #3 ·
I have had some improvement. My diarrhea is brown again and there is less gas. So is that some sign for celebration?I have another breath test scheduled for the 9th. I just found out my mom's sister knows some one who had to get tested 3 tiems before she killed it.
 

·
Registered
Joined
·
14,427 Posts
Levaquin was the antibiotic that gave me C-Diff. Be careful and if your D worsens again... call the Dr right away.
 

·
Registered
Joined
·
61 Posts
what is c-diff? and when you say that it kills it do you mean forever? or do you have to be on antibiotics forever?
 
1 - 6 of 6 Posts
Top